A Caltech Library Service

Rigidity properties of Borel ideals on the integers

Kechris, Alexander S. (1998) Rigidity properties of Borel ideals on the integers. Topology and Its Applications, 85 (1-3). pp. 195-205. ISSN 0166-8641. doi:10.1016/S0166-8641(97)00150-8.

Full text is not posted in this repository. Consult Related URLs below.

Use this Persistent URL to link to this item:


We classify the Borel ideals I on the set of natural numbers N for which p(N)/I can be Borel embedded into the orbit space of a Borel action of the infinite symmetric group. As a consequence we show that certain Borel ideals I, including the Fréchet ideal, are completely characterized by the “Borel cardinality” of the set p(N)/I.

Item Type:Article
Related URLs:
URLURL TypeDescription
Additional Information:© 1998 Elsevier Science B.V. Received 30 September 1996. Research partially supported by NSF grant DMS-9317509.
Funding AgencyGrant Number
Subject Keywords:Borel ideals; Polish groups; Borel actions; Borel equivalence relations
Issue or Number:1-3
Classification Code:AMS classification: 03E15; 28D15
Record Number:CaltechAUTHORS:20130517-113148990
Persistent URL:
Official Citation:Alexander S. Kechris, Rigidity properties of Borel ideals on the integers, Topology and its Applications, Volume 85, Issues 1–3, 22 May 1998, Pages 195-205, ISSN 0166-8641, 10.1016/S0166-8641(97)00150-8. (
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:38560
Deposited By: Ruth Sustaita
Deposited On:22 May 2013 16:49
Last Modified:09 Nov 2021 23:38

Repository Staff Only: item control page